# SDR FDEA202411161680

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 22,941 hours, 9,022 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 300
- Component: Elevator, Boeing
- Component part number: 187T300116G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER LEADING EDGE SKIN, BETWEEN HINGE FITTING AND ACTUATOR ATTACH FITTING, AT ELEVATOR STATION   167.24, COMPOSITE SKIN HAS 2EA WEAR MARKS IN THE LOWER SURFACE AND 1" CRACK AND DELAMINATION FROM INBD TO   OUTBOARD AS MARKED RIGHT ELEVATOR LOWER LEADING EDGE SKIN, BETWEEN HINGE FITTING AND ACTUATOR ATTACH FITTING,   AT ELEVATOR STATION 167.24, COMPOSITE SKIN HAS 2EA WEAR MARKS IN THE LOWER SURFACE AND 1" CRACK AND   DELAMINATION FROM INBD TO OUTBOARD AS MARKED REPAIRED AREA ON RH ELEV. OB L/E LWR PANEL BOND SEGMENT AT STA. 167.24 IN REF. TO 767   SRM 55-20-01-2R FIG. 201 SHEET  2 REPAIR 1 AND PER 767 BOEING DRW# 183T3073 THIS IS A   MAJOR REPAIR.
